# SDR J7SA2020090800219

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N367FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500378
- Aircraft time: 3,822 hours, 2,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED THE FWD AND AFT EMERGENCY LIGHT POWER SUPPLIES WITH INSPECTED UNITS.  WORK COMPLETED IAW AMM 33-52-01.  OPERATIONAL CHECK SATISFACTORY IAW 33-50-00.
